EconPapers    
Economics at your fingertips  
 

-Statistical Convergence in Paranormed Space

Mohammed A. Alghamdi and Mohammad Mursaleen

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

The concept of -statistical convergence for sequences of real numbers was introduced in Mursaleen (2000). In this paper, we prove decomposition theorem for -statistical convergence. We also define and study -statistical convergence, -statistically Cauchy, and strongly -summability in Paranormed Space.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/264520.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/264520.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:264520

DOI: 10.1155/2013/264520

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:264520